Uniqueness for the characteristic Cauchy problem and analytic regularity for partial differential equations with polynomial coefficients in the presence of growth type conditions
Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 163-201.
@incollection{AST_1981__89-90__163_0,
     author = {Liess, O.},
     title = {Uniqueness for the characteristic {Cauchy} problem and analytic regularity for partial differential equations with polynomial coefficients in the presence of growth type conditions},
     booktitle = {Analytic solutions of partial differential equations - Trento, 1981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {89-90},
     year = {1981},
     mrnumber = {666408},
     zbl = {0498.35027},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__89-90__163_0/}
}
TY  - CHAP
AU  - Liess, O.
TI  - Uniqueness for the characteristic Cauchy problem and analytic regularity for partial differential equations with polynomial coefficients in the presence of growth type conditions
BT  - Analytic solutions of partial differential equations - Trento, 1981
AU  - Collectif
T3  - Astérisque
PY  - 1981
DA  - 1981///
IS  - 89-90
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__89-90__163_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=666408
UR  - https://zbmath.org/?q=an%3A0498.35027
LA  - en
ID  - AST_1981__89-90__163_0
ER  - 
%0 Book Section
%A Liess, O.
%T Uniqueness for the characteristic Cauchy problem and analytic regularity for partial differential equations with polynomial coefficients in the presence of growth type conditions
%B Analytic solutions of partial differential equations - Trento, 1981
%A Collectif
%S Astérisque
%D 1981
%N 89-90
%I Société mathématique de France
%G en
%F AST_1981__89-90__163_0
Liess, O. Uniqueness for the characteristic Cauchy problem and analytic regularity for partial differential equations with polynomial coefficients in the presence of growth type conditions, in Analytic solutions of partial differential equations - Trento, 1981, Astérisque, no. 89-90 (1981), pp. 163-201. http://archive.numdam.org/item/AST_1981__89-90__163_0/

J. E. Björk : [1] Rings of differential operators, North-Holland Publishing Comp. Amsterdam-Oxford-New York. | MR | Zbl

S.D. Eidel'Man : [1] Parabolic systems, North-Holland Publ. Comp. Amsterdam-London Wolters-Noordhoff Publ. Groningen, (translated from the Russian). | MR | Zbl

I. M. Gel'Fand and G. E. Shilov : [1] Fourier transforms of rapidly increasing functions and problems of uniqueness for solutions of the Cauchy problem (in Russian), U.M.N. 8 : 6 (1953), 3-54. | MR | Zbl

I. M. Gel'Fand : [2] Generalized functions vol. 2 and 3, Fizmatgiz. Moscow (1958). | Zbl

V. V. Grushin : [1] On the relation between the local and global properties of solutions of hypoelliptic equations with constant coefficients Mat. Sb. 66 (108) : 4 (1965), 525-550. | MR | Zbl

L. Hörmander : [1] An introduction to complex analysis in several complex variables, D. Van Nostrand Comp., New-York 1966. | MR | Zbl

L. Hörmander : [2] On the existence and regularity of solutions of linear pseudodiff. operators, L'enseignement math. XVII : 2, 99-163. | MR | Zbl

L. Hörmander : [3] Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, C.P.A.M. XXIV (1971), 671-704. | MR | Zbl

L. Hörmander : [4] Non-uniqueness for the Cauchy problem, Colloque Int. Nice 1974 Fourier integral operators and partial differential equations, Springer Verlag, Lecture Notes 459 (1975), 36-73. | DOI | MR | Zbl

M. Kashiwara : [1] Thesis, Univ. of Tokyo, 1971 (in Japanese).

R. Lascar : [1] Propagation des singularités des solutions d'équations pseudodifferentielles quasi-homogènes, Ann. Inst. Fourier t XXVII : 2 (1977), 79-125. | DOI | EuDML | MR | Zbl

O. Liess : [1] Intersection properties of weakly analytic uniform classes of functions, Ark. Mat. 14 : 1 (1976), 93-111. | DOI | MR | Zbl

O. Liess : [2] Necessary and suffcient conditions for propagation of singularities for const. coeff. lin. partial differential operators, Preprint 526 (January 1980), Darmstadt. | Zbl

I. A. Luckij : [1] Double pseudodifferential operators in spaces of generalized functions that increase exponentially, D.A.N. 235 : 3 (1977), 527-530. | MR | Zbl

J. Persson : [1] Linear characteristic Cauchy problems for partial differential equations with variable not only time dependent coefficients, Boll. Un. Mat. Ital. IV Ser 4 (1971), 91-102. | MR | Zbl

W. Rudin : [1] Lectures on the edge-of-the-wedge-theorem, Conf. board math. sc., Regional conf. series in math. nr. 6 A.M.S. Providence Rhode Island. | MR | Zbl

M. Sato : [1] Hyperfunctions and partial differential equations, Conf. on functional analysis and related topics, Tokyo 1969, 91-94. | Zbl